Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

History of post PTCA. Ultrasound shows prostatomegaly. Loss of sexual desire, burning sensation while urinating

i am aged 59 years old retired. i have a history of post ptca. recently i was feeling buring sensation while voiding urine and also had to uninate freequently and urgently. i went to doctor. urine culture test was conducted. the result is e.coli species grown in culture. he prescribed some medicines. after medication condition was almost normal. it was 10 days back. after that i was asked for psa test. psa is 6.3 . after that i was asked for untrasound scan of kub test. the result of the test is grade - ii prostatomegaly. size of the prostate size : 4X3.7X4.4cm volume = 35cc urinary bladder is normal. no evidence of calculi. both kidneys are normal in size. the doctor advised me to approach urologist problems at present since one year suddenly i lost 90 % sexual desire. still if am feeling light burning sensation while voiding the urine. please help me
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had burning micturition with increase in frequency and urgency.As per culture report your Dr has prescribed antibiotics and your symptoms have reduced to normal.Are you taking any medicine now for enlarged prostate.These drugs have side effect of decreasing libido.The loss in sexual desire could be related to the age Pl consult some Urologist.who will be able to assess you clinically and prescribe medication..
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor